How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 43910
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

On April 7th I had knee stem cell operation/ orthoscopic surgery.

Customer Question

On April 7th I had knee stem cell operation/ orthoscopic surgery. My pain was 90% globe in 3 days. Swelling 80% gone in 7 days as I have been icing for 6-7 hours a day. I also started using Advil on the 10th to help with the swelling. 3 days ago I stared unsing aleeve I also started playing golf but using the power cart. I seem to have some muscular pain around my knee - calf muscle and hamstring..
My question; my stool has been very soft for 3 days. I went back to Advil 24 hours ago and no difference today. I am not sick, weak, or eaten anything unusual.
Submitted: 10 months ago.
Category: Medical
Expert:  Dr. David replied 10 months ago.
This is Dr. DavidI'm glad your knee is 80-90% better.playing golf can be taxing your knee and muscles around your knee.make sure you ice your knee after playing golfyou should talk to your doctor about doing some supervised physical therapy stretching and muscle strengthening of your knee and leg muscles which can help support your knee.soft stool can be due to bowel irritation or lactose intolerance. it shouldn't be due to your aleve which usually causes constipation.you might benefit from eating more bananas or rice or cheese which can help tighten up your stools.after knee surgery, sometimes antibiotics are often used and this can often disrupt your bowels bacterial floraadding in probiotics and eating yogurt daily can help over time to help improve your bowel's bacterial flora and can help your stools get betterlet me know if you have questions.
Customer: replied 10 months ago.
So you don't think it is the stress on my muscles as this started soon after playing my first round of golf? Why did this start 3 days ago/ 7 days after surgery. I only had antibiotics for 2 days.
Expert:  Dr. David replied 10 months ago.
it could be stress on your muscles from playing golf. it could get better as you continue to heal from your knee surgery.even 2 days of antibiotics can disturb your bowels antibiotic floraprobiotics and eating yogurt daily can help your bowels.
Customer: replied 10 months ago.
Thank you I will try all your suggestions.
Expert:  Dr. David replied 10 months ago.
you are welcomelet me know if you have other questions.if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you todaywe only get credit for helping clients after positive feedbackyou can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questionshere is my website if you need to reach me:http://www.justanswer.com/medical/expert-dr-david/Thanks for using JustAnswers.com